Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 45 (2008), 435-437
Published electronically: April 7, 2008
Full text: PDF


MR: 2216541 (2007a:01013)
Karen Hunger Parshall
James Joseph Sylvester.
Johns Hopkins University Press, Baltimore, MD, 2006, xiv+461 pp., ISBN 0-8018-8291-5
Jewish mathematician in a Victorian world
Reviewed by: Craig G. Fraser

MR: 1674190 (99k:01072)
Karen Hunger Parshall
James Joseph Sylvester.
The Clarendon Press, Oxford University Press, New York, 1998, xviii+321 pp., ISBN 0-19-850391-1
Life and work in letters
Reviewed by: R. L. Cooke

Journal: Bull. Amer. Math. Soc. 45 (2008), 435-437
Article copyright: © Copyright 2008 American Mathematical Society